# SDR V0XD20150914191

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 26,852 hours, 17,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 453.00 AT STRINGER 18R.  REPAIRED DENT AT STATION 453.00 AT STRINGER 18R BY CUTTING OUT DAMAGE, FABRICATING & INSTALLING REPAIR PARTS IAW REO 670-53-21-1224 DATED 14 SEPT 2015 & REO 670-53-21-1224 REV P 1 DATED 10 SEPT 2015 & SRM 20-70-00.  NDT PERFORMED WO A15-1063 DATED 11 SEPT 2015.
